Table of Contents
Journal of Theoretical Chemistry
Volume 2013 (2013), Article ID 931091, 7 pages
http://dx.doi.org/10.1155/2013/931091
Research Article

Mathematical Modeling and Analysis of Nonlinear Enzyme Catalyzed Reaction Processes

Department of Mathematics, The Madura College, Madurai 625 011, Tamil Nadu, India

Received 20 March 2013; Accepted 28 October 2013

Academic Editors: A. M. Lamsabhi, A. Stavrakoudis, and B. M. Wong

Copyright © 2013 D. Mary Celin Sharmila et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Mary Celin Sharmila, T. Praveen, and L. Rajendran, “Mathematical Modeling and Analysis of Nonlinear Enzyme Catalyzed Reaction Processes,” Journal of Theoretical Chemistry, vol. 2013, Article ID 931091, 7 pages, 2013. doi:10.1155/2013/931091